# SDR SWIA200514859

- Difficulty date: April 6, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 7,230 hours, 6,230 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN.  SMOKE ORIGINATED WHILE RUNNING PACKS ON FAULTY AIR WISCONSIN GROUND START CART.  RAN LEFT AND RIGHT AIR CONDITIONER PACKS FOR TWENTY MINUTES TO CLEAR SMOKE FROM PACKS.  OPERATIONAL CHECK GOOD.
